C. Bardaro and R. Cappitelli, Some further generalizations of the Knaster-Kuratowski-
Mazukiewicz theorem and minimax inequalities, Journal of Mathematical Analysis and Ap-
plications, 132 (1988), 484-490.
 A. Borglin and H. Keiding, Existence of equilibrium actions and of equilibrium: A note on
the new existence theorems, Journal of Mathematical Economics, 3(3) (1976), 313-316.
 S. S. Chang and K. K. Tan, Equilibria and maximal elements of abstract fuzzy economies
and qualitative fuzzy games, Fuzzy Sets and Systems, 125(3) (2002), 389-399.
 B. S. Choudhury and S. Kundu, A viscosity type iteration by weak contraction for approx-
imating solutions of generalized equilibrium problem, Journal of Nonlinear Science and Ap-
plications, Special issue, 5(3) (2012), 243-251.
 G. Debreu, A social equilibrium existence theorem, Proc. National Academy of Sciences,
U.S.A., 38 (1952), 886-893.
 X. P. Ding, Maximal element theorems in product FC-spaces and generalized games, Journal
of Mathematical Analysis and Applications, 305(1) (2005), 29-42.
 A. Khaliq and S. Krishnan, Vector quasi-equilibrium problems, Bulletin of the Australian
Mathematical Society, 68(2) (2009), 295-302.
 W. K. Kim and K. H. Lee, Generalized fuzzy games and fuzzy equilibria, Fuzzy Sets and
Systems, 122 (2001), 293-301.
 W. K. Kim and K. H. Lee, Fuzzy xed point and existence of equilibria of fuzzy games, The
Journal of Fuzzy Mathematics, 6 (1998), 193-202.
 J. S. Pang and M. Fukushima, Quasi-variational inequalities, generalized Nash equilibria,
and multi-leader-follower games, Computational Management Science, 2(1) (2005), 21-56.
 E. Tarafdar, Fixed point theorems in H-spaces and equilibrium points of abstract economies,
Journal of the Australian Mathematical Society (Series A), 53 (1992), 252-260.
 G. Tian, On the existence of equilibria in generalized games,International Journal of Game
Theory, 20(3) (1992), 247-254.
 G. Tian, Equilibrium in abstract economies with a non-compact innite dimensional strategy
space, an innite number of agents and without ordered preferences, Economics Letters, 33
 U. Witthayarat, Y. J. Cho and P. Kumam, Approximation algorithm for xed points of
nonlinear operators and solutions of mixed equilibrium problems and variational inclusion
problems with applications, Journal of Nonlinear Science and Applications, Special issue, 5(6)
 L. A. Zadeh, Fuzzy sets, Information and Control, 8 (1965), 338-353.
 H. J. Zimmermann, Fuzzy set theory and its applications, Kluwer Academic Publishers, Dor-